# SDR IPXA2022091286157

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DURING ACCOMPLISHMENT OF EO B757-5310-73926-A FOUND AN EXISTING FRAME REPAIR AT STA 1240 R/HACCOMPLISHED REPAIR PER EA 757-5360-27-A3012 REV-
